Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

After taking jack 3d on the 3rd day I felt this adrenaline rush all over my body,and have bad migraines. What is the reason for this ?

Hello I m 5 8 190lbs I just recently got off this product called jack3d contains creatine plus some aminos and nitric oxide it s a pre workout supplement. I had the most horrible experience on the third day of taking this product I felt this adrenaline rush all over my body especially on my brain I started feeling jittery an my Heart was pounding tremendously it felt as if it was going to pop out my vision went blurry felt throwing up and chest pain on my left side I had to pull over and walk around for the effect to go away after all this I ve been getting really bad migraines my eye balls hurt and feel sharp pain on left side of my chest feel dizzy all the time this has been going on for about 4 days now I feel like my brain is going to burst please help? I currently just take protein and vitamins and cut down on pre workout supplements I forgot to mention I was on oxy ellite pro to cut down a bit on my weight ...
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  423
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Going by your description, you are most likely suffering from episodes of intense anxiety, which may be because of the drugs/supplements you are using. If you have stopped some drug abruptly, then the symptoms could be because of the withdrawal also. Consult your family doctor and get yourself evaluated properly. It is always advisable to take such drugs/supplements only under the supervision of a doctor.
Answered: Fri, 8 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor